Compression-expansion fixed point theorems in two norms

Abstract

In this paper we present compression-expansion fixed point theorems in cones where the compression and the expansion conditions are expressed in two norms.

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Positive solution; fixed point; cone; boundary value problem.

Paper coordinates

R. Precup, Compression-expansion fixed point theorems in two norms, Annals of the Tiberiu Popoviciu Seminar 3 (2005), 157-163.

PDF

About this paper

Journal

Annals of the Tiberiu Popoviciu Seminar
of Functional Equations, Approximation and Convexity

Publisher Name
Print ISSN

1584-4536

Online ISSN

google scholar link

2005

Related Posts